User Profile
Hi,

I went for a nuclear stress test yesterday where I walked on the treadmill until my heart rate was up to 168 for 9.5 minutes. I was so concerned I was going to have an SVT. The nurse practitioner said that an SVT doubles your heart rate. Does that mean if I am exercising and my heart rate is 160, a sudden SVT can put my heart rate at 320? That doesn\'t make sense.

Thanks,

James


Did you find this post helpful?
|

User Profile
replied September 3rd, 2018
Heart Disease and Heart Attack Answer A64352
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
This is sinus tachycardia. In SVT,the patient is usually reported with symptoms like palpitations,dizziness etc and heart rate is more than 150bpm on ECG at rest.Nuclear Stress test is for ischemia not for rhythm abnormalities.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Must Read
What happens during a heart attack? Get heart attack facts here....
What causes a heart attack? Are women more likely than men to have a heart attack? We review the risk factors and causes of heart attack here....
Can you identify early signs and symptoms of a heart attack? Are women heart attack symptoms different than men? Click here to learn when to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Heart Disease and Heart Attack , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.